MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; DRIVER SHAFT, 1/4" QUICK-CONNECT, SHORT

GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; DRIVER SHAFT, 1/4" QUICK-CONNECT, SHORT
Model Number 6124.0003
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial observation of the returned device shows the threaded tip of the instrument has fractured off.Additional information provided that the implant started to articulate before it was intended during the impaction insertion.The implant was still able to be placed in position, but upon attempting to expand it was discovered that the inserter had disengaged from the implant due to the fractured tip.Expansion was not able to be achieved.The fractured threaded tip was fully captured by the implant threads and not loose in the disc space.It is possible that the gold knob was loosened or partially loosened, allowing direct loading of the threaded tip and eventual failure during impaction; however, an exact cause of the reported issue could not be established.
 
Event or Problem Description
The threaded portion of rod sheared off in the implant.The threads were not recoverable, and were left in the implant.

Brand Name
CREO STABILIZATION SYSTEM
Common Device Name
DRIVER SHAFT, 1/4" QUICK-CONNECT, SHORT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key16468388
Report Number3004142400-2023-00022
Device Sequence Number5263164
Product Code LXH
UDI-Device Identifier00889095167948
UDI-Public00889095167948
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6124.0003
Device Lot NumberFMX021LE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale